# SDR C2XA09CL104

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N14927
- Make and model: Emb EMB-145LR
- Aircraft serial: 145006
- Aircraft time: 22,992 hours, 24,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLIGHT 2542 - THE CREW REPORTED THE EMERGENCY EXIT LIGHT ABOVE THE F/A JUMPSEAT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND RESET THE AIRCRAFT POWER AND OPERATIONAL CHECKS WERE GOOD.  NO DEFECTS WERE NOTED.
